Stable Rank 3 Reflexive Sheaves on IP3 with Extremal c3.
Mathematische Zeitschrift, Tome 196 (1987), pp. 537-546
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1987__196_173902,
author = {Rosa M. Mir\'o-Roig},
title = {Stable {Rank} 3 {Reflexive} {Sheaves} on {IP3} with {Extremal} c3.},
journal = {Mathematische Zeitschrift},
pages = {537--546},
year = {1987},
volume = {196},
zbl = {0631.14010},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173902/}
}
Rosa M. Miró-Roig. Stable Rank 3 Reflexive Sheaves on IP3 with Extremal c3.. Mathematische Zeitschrift, Tome 196 (1987), pp. 537-546. http://geodesic.mathdoc.fr/item/MZ_1987__196_173902/